Re: Are these symptoms caused by Mirena? - ear ringing and fullness, dizziness
Date: 10/29/2011 10:21:22 PM ( 6y ago ) Hits:13057
I have had my Mirena iud for a year now, and I just recently started having some of the similar symptoms you described. My right ear feels like it is plugged up and my vison has been blurred for a couple weeks non-stop now. I have also been feeling a little nauseous at times and have dizzy spells.
I had a broken tooth fixed about a month ago and the dentist told me he could see the nerve to the tooth, but it doesn't really bother me. I thought maybe the tooth could be causing the problems but it isn't hurting much except for an occasional throbbing. I also take humira because I have RA. I am at my wits end trying to figure out what is causing these unusual symptoms. I don't have medical insurance so I haven't been to the doctor yet. I was just wondering if you had the iud removed and if the symptoms were relieved afterwards. If so I am going to make an appointment to get mine removed. I have enough to deal with with my other illnesses, and if I can get some relief by getting this thing removed I would feel so much better.